# SDR SIMA202410043001

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 20,945 hours, 14,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS FADED RAR FWD GALLEY EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
